# SDR JJBA20250401047

- Difficulty date: March 12, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER BEAM FOUND CORRODED. ON SERVICE DOOR CUTOUT LOWER BEAM BLENDED AND AREA FOUND OUT OF LIMITS. SERVICE DOOR CUTOUT, LOWER BEAM REMOVED FOR REPLACEMENT. NEW SERVICE DOOR CUTOUT LOWER BEAM REINSTALLED
